Journal Article

On Weakly‐Compactly Generated Asplund Banach spaces

Luis Oncina

in The Quarterly Journal of Mathematics

Volume 55, issue 1, pages 77-85
Published in print March 2004 | ISSN: 0033-5606
Published online March 2004 | e-ISSN: 1464-3847 | DOI: https://dx.doi.org/10.1093/qmath/hag036

Show Summary Details

Preview

In this paper we give a sufficient and necessary condition for a Banach space to be weakly‐compactly generated and Asplund. This condition links the weak* and the norm topologies of its dual.

Journal Article.  0 words. 

Subjects: Pure Mathematics